# SDR SWIA200819847

- Difficulty date: July 9, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 35,834 hours, 29,727 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 4112 - NOSE GEAR DID NOT INDICATE DOWN AND LOCKED WHEN SELECTING GEAR DOWN.  REPLACED RIGHT NOSE DOOR OPEN MICROSWITCH PER AMM 32-61-15.  OPS CHECK GOOD.
